# SDR RRXA010029

- Difficulty date: March 29, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N801GP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46039
- Aircraft time: 79,951 hours, 31,470 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX 3 INCH TEAR IN FUSELAGE SKIN AT FWD LOWER CORNER BELOW CARGO DOOR DURING FWD DOOR GUARD INSTALLATION.  REPAIRED DAMAGED AREA AT LOWER FORWARD CORNER OF MCD JAMB IAW GUIDELINES OF EWA ENGINEERING MEMO ML329011 THIS TEMPORARY REPAIR LIMITED TO 1000 CYCLES
